About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 181809, 4 pages
http://dx.doi.org/10.1155/2013/181809
Research Article

A Half-Inverse Problem for Impulsive Dirac Operator with Discontinuous Coefficient

Cumhuriyet University, Faculty of Science, Department of Mathematics, 58140 Sivas, Turkey

Received 3 June 2013; Accepted 9 September 2013

Academic Editor: Agacik Zafer

Copyright © 2013 Yalçın Güldü. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An inverse problem for Dirac differential operators with discontinuity conditions and discontinuous coefficient is studied. It is shown by Hochstadt and Lieberman's method that if the potential function in is prescribed over the interval , then a single spectrum suffices to determine on the interval and it is also shown here that is uniquely determined by a spectrum.